# SDR AALA202310189328

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 16,674 hours, 7,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT NUMBER 2 DO NOT PRESS TO TEST. ADJUSTED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS AND PERFORMED PRESS TO TEST. PER B737NG AMM 25-64-00
